Advertisement

Mathematische Annalen

, Volume 267, Issue 1, pp 143–143 | Cite as

Piece-wise closed functions: Corrigendum

  • J. E. Jayne
  • C. A. Rogers
Article

References

  1. 1.
    Fleissner, W.G.: An axiom for nonseparable Borel theory. Trans. Amer. Math. Soc.251, 309–328 (1979)Google Scholar
  2. 2.
    Hansell, R.W.: Borel measurable mappings for nonseparable, metric spaces. Trans. Amer. Math. Soc.161, 145–169 (1971)Google Scholar
  3. 3.
    Hansell, R.W., Jayne, J.E., Rogers, C.A.: Piece-wise closed functions and almost discretely σ-decomposable families. To appearGoogle Scholar
  4. 4.
    Jayne, J.E., Rogers, C.A.: Piece-wise, closed functions. Math. Ann.255, 499–518 (1981)Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • J. E. Jayne
    • 1
  • C. A. Rogers
    • 1
  1. 1.Department of MathematicsUniversity CollegeLondonUK

Personalised recommendations